# SDR ERAA082945

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 19,079 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 412010402111
- Part serial: RE442
- Condition: Worn
- Location: Main Rotor
- Part time: 5,819 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE HAS WORN GIMBAL RING AND S/P LINK BEARINGS.  ALSO TWO TRUNNIONS WORN, DISASSEMBLED TO FACILITATE GIMBAL BEARING REPLACEMENT.  REPLACED GIMBAL RING BEARINGS AND BOLTS AND REPLACED 2 TRUNNIONS.  VISUALLY INSPECTED AND FOUND NO ADDITIONAL DEFECTS.  REASEMBLED, TORQUED AND SEATED AS REQUIRED.  COMPLIED WITH ASB412-02-110 ON 2 GIMBAL BOLTS.  LUBED BRGS WITH MOBIL 28 GREASE.  REPAIRED IAW 412 CR&O CH 62, MM 62, & SPM TT 5819.2  TSO 1294.9
